67.7K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Herceptin

5 REPLIES 5
mills1
Member

Re: Herceptin

Thanks for answering, blood pressure has gone down,i also take porindopril. Gonna go to pharmacy to get something for sinuses as can never get appointment with GP. Thinking back the chemo did attack my sinuses then. Take care and thanks again x
geordiex
Member

Re: Herceptin

I have subcut herceptin for secondaries and take perindopril to protect my heart it is also for lowering blood pressure ,mine is already low but has been fine ,I have dry sinus and aches and I do believe most of it is the herceptin although can be a left over effect from chemo x

mills1
Member

Re: Herceptin

Hello ladies, I'm a may moonbeam and have just had my 6th Herceptin. I already had HBP and it has gone higher, enough for my onc to send me to a specialist. Also have dizzy spells but does anyone else have painful sinuses with pressure in head? Take care Sarah x

Lola65
Member

Re: Herceptin

Have you had your blood pressure checked?  One of the side effects of Herceptin is a change in blood pressure, either an increase or decrease. Dizzyness is a symptom of low blood pressure. My own experience is an increase in BP which has me concerned because all my life my BP has been spot on normal. I've had 13 out of 18 Herceptins and my next one is due next week, so I have seen my GP who is monitoring things and will prescribe tablets to reduce my BP until Herceptin is finished, then take me off them to see what happens.

Mindy63
Member

Re: Herceptin

I have 2 more to go and have been more or less ok but am now struggling with tiredness, shakiness and dizzyness. Can't wait till it's over.

Caroline60
Member

Herceptin

I am so exausted after having no 14 of 18 herceptin treatments. I also kealed over yesterday. On the sofa - which I dont like. Day 4 tomorrow - which is usually a better day.